I started taking Contrave Sunday morning and here I am still awake at 2 in the morning. I'm hoping it's something I'll get past because I already have 2 sleep disorders (narcolepsy & delayed sleep phase syndrome) and I take meds to sleep at night and to stay awake during the day. I won't be able to continue with Contrave if it doesn't go away. Why do drugs have to have so many side effects? If 1 pill in the A.M. keeps me awake, what will 4 pills do?
I am sorry to hear about your sleeping side effects. I didn't have insomnia on contrave until I was on the full four pill dose. With four pills I was very "unsettled" and felt like I had just had two cups of coffee and had difficulty staying asleep. Eventually, about three weeks into the full dose, it went away and now I sleep like a baby (and dream, dream, dream)!
My entire answer didn't post so I will add the rest here:
I suggest you talk to your doctor because narcolepsy and not sleeping sounds like a dangerous combination. Good luck and I hope your doc has some answers for you.
YES! I go right to sleep until 3:00 a.m.. I wake at 3 and just goes on and off if I am lucky until I get up at 5.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.